# SDR FDEA201104251602

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB32122
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DROOP LEADING EDGE EXTERNAL SURFACE INBOARD EDGE FOUND CRACKED. RIGHT HAND WING DROOP LEADING EDGE EXTERNAL SURFACE INBOARD SIDE CARRIED OUT  REWORKED AS PER EA 1-5740-143564. REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 112.
